# SDR AALA20140630009

- Difficulty date: June 30, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N592AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53255
- Aircraft time: 71,285 hours, 30,972 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Broken
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED.  EMER DECLARED FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  LT ACM CLAMP & DUCT SLIP JOINT CABLE BROKEN.  REPLACED CLAMP & CABLE.  SYS GND CHECKED NORMAL OPERATION CLOSED.
